# SDR CA150427009

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,849 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH CONDITIONS DRY ON RUNWAY, CREW REPORTED A PAN PAN DUE SLAT FAIL. NO EMERGENCY WAS DECLARED, BUT EMERGENCY VEHICLES MET THE FLIGHT.  NO NEGATIVE PAX AND/OR IFS REACTION TO INCIDENT.  MOC ADVISED.  CARRIED OUT FIM 27-83-00-810-814-A, FOUND PINS 2 AND 4 SHORTING TO CONNECTOR AND TO EACH OTHER OF THE OTBD LT SLAT SKEW SENSOR BETWEEN SLATS 2/3.  REPLACED SLAT SKEW SENSOR AND TESTED SERV IAW AMM 27-83-01-04.
